MathSciNet Relay Station
MathSciNet bibliographic data
MR847143 (87k:58151) 58F11 (28D20)
Gurevich, B. M.; Zargaryan, A. S. Continuous one-dimensional mapping without measure with maximal entropy. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 2, 60–61.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement